Loading [MathJax]/extensions/tex2jax.js

Sur quelques formules générales de quadrature du type Gauss-Christoffel

Abstract

Authors

Dimitire D. Stancu
“Babes-Bolyai” University, Cluj-Napoca, Romania
Institutul de Calcul (Tiberiu Popoviciu Institute of Numerical Analysis), Romanian Academy

Keywords

?

Paper coordinates

D.D. Stancu, Sur quelques formules générales de quadrature du type Gauss-Christoffel, Mathematica (Cluj), 1(24) (1959) no. 1, 167–182.

PDF

About this paper

Journal

Mathematica Cluj

Publisher Name

Editura Academiei Romane

DOI
Print ISSN
Online ISSN

google scholar link

1959

Related Posts